Q. Can vitamin D3 deficiency cause pain in different parts of my body?

Answered by
Dr. Lokesh
and medically reviewed by iCliniq medical review team.
Published on Mar 02, 2017 and last reviewed on: Oct 09, 2018

Hi,

I am a 41 year old male weighing 79 kg. I have vitamin D3 deficiency for the past two years and for which I had Vitamin D3 tablets for three months. Since one year I have pain in my arms, fingers and many parts of the body. Please go through my attached test reports and advice some treatment.

Dr. Lokesh

Orthopedics And Traumatology Spine Health Spine Surgery
#

Hi,

Welcome to icliniq.com. 

  • After going through your reports (attachment removed to protect patient identity), your Vitamin D level is very low, and lipid profile is minimally deranged.
  • I suggest you try taking the following medicines. Consult with your specialist doctor, discuss with him or her and take the medication with their consent.
  1. Tablet Bio-D3 strong (combination of Calcitriol and Calcium carbonate), one tablet every day morning for three months.
  2. Tablet Uprise-D3 60,000 IU (Cholecalciferol) once daily for 10 days.
  • I would suggest you consult a dietician and consume a low-fat diet. Also get lipid profile, CBC (complete blood count) and vitamin D3 checked every three months, after that once a month for one year.

For further queries consult an orthopaedician and traumatologist online --> https://www.icliniq.com/ask-a-doctor-online/orthopaedician-and-traumatologist


Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Why am I having chest pain even though lipid profile and echo are normal?

Query: Hello doctor, I am suffering from chest pain in the left side from 4 to 5 days, but my lipid profile and 2D echocardiography both reports are normal. What to do? What is the reason of chest pain?  Read Full >>


Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. Chronic reflux of stomach acids into your esophagus can irritate your esophagus. In severe cases, it can cause dysphagia. Scar tissue can develop in your esophagus. The scar tissue can narrow your esophagus. This is known as an esophageal stricture. In some cases, dysph...  Read Full

From the attached reports, please tell me the reason for frequent urination.

Query: Hello doctor, From the past few days, I have frequent urination. I am attaching all the test reports that I have done so far. I also got an x-ray and CT scan of the chest, but as I am out, I cannot upload them now. I will upload them later if you need it.  Read Full >>


Dr. Krishna Somani
Nephrologist

Answer: Hi, Welcome to icliniq.com. Only the CBC (complete blood count) and HbA1c reports are available. Please send all reports that are relevant to your complaint. Revert with more information to a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist  Read Full

Are medications needed to rectify my lipid profile values?

Query: Hello doctor, Kindly see the test report and advice what precautions or medications are required especially in the lipid profile section.  Read Full >>


Dr. Isaac Gana
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). From your lipid profile test, variables like your total cholesterol, triglycerides, LDL (low-density lipoprotein), and HDL (high-density lipoprotein) are slightly either increase...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.